# SDR AALA20130617006

- Difficulty date: June 4, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 83,743 hours, 13,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AT STA 1263 AND STRINGER 37 LEFT.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER IAW SRM 53-00-01-2R-1.
